Advertisement

Mathematische Zeitschrift

, Volume 213, Issue 1, pp 37–47 | Cite as

The homotopy type of rational functions

  • F. R. Cohen
  • R. L. Cohen
  • B. M. Mann
  • R. J. Milgram
Article

Keywords

Spectral Sequence Homotopy Type Loop Space Smash Product Stable Homotopy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Boyer, C.P., Mann, B.M.: Monopoles, non-linear σ-models, and two-fold loop spaces. Commun. Math. Phys.115, 571–594 (1988)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Brown, E.H., Peterson, F.P.: On the stable decomposition of Ω2 S r+2. Trans. Am. Math. Soc.243, 287–298 (1978)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Cohen, F.R., Cohen, R.L., Mann, B.M., Milgram, R.J.: The topology of rational functions and divisors of surfaces. Acta Math.166(3), 163–221 (1991)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Cohen, F.R., Mahowald, M., Milgram, R.J.: The stable decomposition of the double loop space of a sphere. In: Milgram, R.J. (ed.) Algebraic and Geometric Topology. (Proc. Symp. Pure Math., vol. 32, part 2, pp. 225–228) Providence, RI: Am. Math. Soc. 1978Google Scholar
  5. 5.
    Cohen, F.R., Taylor, L.R., May, J.P.: Splitting of certain spacesC(X). Math. Proc. Camb. Philos. Soc.84, 465–496 (1978)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Cohen, R.L.: Stable proofs of stable splittings. Math. Proc. Camb. Philos. Soc.88, 149–151 (1980)MATHCrossRefGoogle Scholar
  7. 7.
    Dold, A., Thom, R.: Quasifaserungen und unendliche symmetrische Produkte. Ann. Math.67, 239–281 (1958)CrossRefMathSciNetGoogle Scholar
  8. 8.
    Kahn, D.S.: On the stable decomposition of Ω S A. In: Barratt, M.G., Mahowald, M.E. (eds) Geometric Applications of Homotopy Theory II. (Lect. Notes Math., vol. 658, pp. 206–214) Berlin Heidelberg New York: Springer 1978CrossRefGoogle Scholar
  9. 9.
    Kahn, D.S., Priddy, S.: Applications of the transfer to stable homotopy theory. Bull. Am. Math. Soc.78, 981–987 (1972)MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    May, J.P.: The Geometry of Iterated Loop Spaces. (Lect. Notes Math., vol. 271). Berlin Heidelberg New York: Springer 1972MATHGoogle Scholar
  11. 11.
    Milgram, R.J.: Iterated loop spaces. Ann. Math.84, 386–403 (1966)CrossRefMathSciNetGoogle Scholar
  12. 12.
    Segal, G.B.: The topology of rational functions. Acta Math.143, 39–72 (1979)MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Smith, L.: Transfer and ramified coverings. Math. Proc. Camb. Philos. Soc.93, 485–493 (1983)MATHCrossRefGoogle Scholar
  14. 14.
    Snaith, V.P.: A stable decomposition of Ωnn X. J. Lond. Math. Soc., II. Ser.7, 577–583 (1974)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • F. R. Cohen
    • 1
  • R. L. Cohen
    • 2
  • B. M. Mann
    • 3
  • R. J. Milgram
    • 2
  1. 1.Department of MathematicsUniversity of RochesterRochesterUSA
  2. 2.Department of MathematicsStanford UniversityStanfordUSA
  3. 3.Department of Mathematics and StatisticsUniversity of New MexicoAlbuquerque

Personalised recommendations